MathSciNet Relay Station
MathSciNet bibliographic data
MR2086181 93E20 (49J30 49N25)
Dufour, F.; Miller, B. Singular stochastic control problems. SIAM J. Control Optim. 43 (2004), no. 2, 708–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement